Open Access
Translator Disclaimer
December 2005 Locally nilpotent derivations on affine surfaces with a $\mathbb{C}^{*}$-action
Hubert Flenner, Mikhail Zaidenberg
Osaka J. Math. 42(4): 931-974 (December 2005).

Abstract

We give a classification of normal affine surfaces admitting an algebraic group action with an open orbit. In particular an explicit algebraic description of the affine coordinate rings and the defining equations of such varieties is given. By our methods we recover many known results, e.g. the classification of normal affine surfaces with a `big' open orbit of Gizatullin [19, 20] and Popov [31] or some of the classification results of Danilov-Gizatullin [12], Bertin [6, 7] and others.

Citation

Download Citation

Hubert Flenner. Mikhail Zaidenberg. "Locally nilpotent derivations on affine surfaces with a $\mathbb{C}^{*}$-action." Osaka J. Math. 42 (4) 931 - 974, December 2005.

Information

Published: December 2005
First available in Project Euclid: 21 July 2006

zbMATH: 1140.14323
MathSciNet: MR2196000

Rights: Copyright © 2005 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.42 • No. 4 • December 2005
Back to Top